# SDR SCNA20230828210

- Difficulty date: July 18, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 58,356 hours, 38,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 80357: 18ABC EMERGENCY AREA LIGHT ASSEMBLY LOOSE. REF AMM 33-51-03-960-802.  REINSTALLED 18ABC EMERGENCY AREA LIGHT ASSEMBLY IAW AMM 33-51-03.
